The Causes Of A 10 Month Old Child’s Body Feels Cold And Sweaty And Nauseous?

Illustration of The Causes Of A 10 Month Old Child’s Body Feels Cold And Sweaty And Nauseous?
Illustration: The Causes Of A 10 Month Old Child’s Body Feels Cold And Sweaty And Nauseous? Bing

My daughter is 10 months old, for 2 weeks she has been experiencing nausea u0026amp; body feels cold mixed with sweat? Yesterday my son vomited, since my son often feels nauseous, his body feels cold mixed with sweat, his appetite has decreased???rnCan it not be dried in the sun in the morning? nausea and vomiting just yesterday had a fever u0026amp; I’ve been brought to the clinic but I’m still nauseous even though the heat has gone down

1 Answer:

Dear Arie,

Nausea is one of the signs that the body's system is not working properly, and usually problems related to the digestive system. Nausea is often followed by vomiting or bowel movements. These symptoms are usually followed by a decrease in appetite and may be accompanied by fever. In tropical countries like Indonesia, the cause of infection is one of the most common, but other possibilities such as allergies or food poisoning can also be considered. Decreased food intake due to nausea, especially followed by vomiting can cause children to lack nutrition and energy both to carry out their daily activities, as well as to cure their illness.

In the case of vomiting, it is important to pay attention to the administration of fluids, because the risk of dehydration is quite high in children who vomit, especially with fever. Regarding nausea, try to give food in small portions and occasionally. Also use a fragrance that is not too strong. Some scents like ginger can help reduce nausea. However, if because of his condition the child looks worried, can no longer eat, then do not hesitate to check your child to the doctor. Here we attach an article about vomiting in children. Hope it is useful.

dr. N. K. Arief

: by

Related Question

Side Effects Of Antidepressants For Women?

Side Effects Of Antidepressants For Women?

(1 year ago)

Hello??? I am a woman aged 29 years already 3 weeks I took anti-depressant and anti-anxiety medication, but after taking obt why my sexual desire decreased even after 3x my relatio...

Medications That Are Suitable For Treating Vaginal Discharge

Medications That Are Suitable For Treating Vaginal Discharge

(2 years ago)

Doc, I experienced vaginal discharge and tried to find antibiotics at the pharmacy. And by the pharmacist I was offered the drug Flagyl Forte Metronidazole 500mg with 1 strip of 10...

Late KB Injection For 3 Months For 2 Days.?

Late KB Injection For 3 Months For 2 Days.?

(1 year ago)

Excuse me, I want to ask, I’m late for 3 months of injection for 2 days and I have been in contact, can I just give you another injection or do I have to wait for my period?...

Leave a Reply

Your email address will not be published. Required fields are marked *